| | overdose prescription vitamin D
I have been taking prescription vit. d for parathyroid hormone level too high. My doc prescribed 50,000 ius three times a week but pharmacy filled prescription 3 x 50,000 ius per day = 150,000 ius over a period of two months. I had all kinds of symptoms but doc had a blood test done and when she got the results she asked me how many was I taking. When I told her she was surprised as my 25 Hydroxy d was extremely high. I have had palpations and chest pain, now one ekg is abnormal and another one by different person is normal. Does anyone know if there are long term effects of this overdose??? Tried to find some info on web but not successful. Had an appt. with heart doc and asked him first if he knew anything about vit. d overdose and he said not in years, then my second question was, does it affect my heart and he said no. don't understand, how he said he didn't know the answer to first question but was positive about the second part. Any insight would be appreciated.
Last edited by warrenpoint; 09-25-2005 at 08:54 PM.